# SDR ASAA2024032048557

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 38,470 hours, 12,107 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: None
- Location: R2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS R-2 DOOR HARD TO OPEN. GROUNDED - YES. LUBED R-2 DOOR. OPS CHECKS NORMAL. REF AMM 52-13-00.
